標題: TOPOLOGICAL OPTIMIZATION OF A COMMUNICATION-NETWORK SUBJECT TO A RELIABILITY CONSTRAINT
作者: JAN, RH
HWANG, FJ
CHENG, ST
資訊工程學系
Department of Computer Science
關鍵字: NETWORK DESIGN;NETWORK PLANNING;NETWORK RELIABILITY
公開日期: 1-Mar-1993
摘要: This paper considers network topological optimization with a reliability constraint. The objective is to find the topological layout of links, at a minimal cost, under the constraint that the network reliability is not less than a given level of system reliability. A decomposition method, based on branch & bound, is used for solving the problem. In order to speed-up the procedure, an upper bound on system reliability in terms of node degrees is applied. A numerical example illustrates, and shows the effectiveness of the method. If a*, an important parameter, is close to the minimal number of links in a network which satisfy the reliability constraint, then a better starting solution can be obtained, and many searching steps can be saved. In our method, the lower bound a* is close to its actual value if the operational reliability of the link is close enough to 1. Also, if we can find the maximal increasing value of the reliability when a set of links is added to a specified topology, the efficiency of the branch & bound algorithm is improved.
URI: http://dx.doi.org/10.1109/24.210272
http://hdl.handle.net/11536/3092
ISSN: 0018-9529
DOI: 10.1109/24.210272
期刊: IEEE TRANSACTIONS ON RELIABILITY
Volume: 42
Issue: 1
起始頁: 63
結束頁: 70
Appears in Collections:Articles


Files in This Item:

  1. A1993KW36600014.pdf